# SDR AU980009

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech G35
- Engine: Cont E2258
- Propeller: Beech 215107
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR TORQUE LINKS WORN EXCESSIVELY.
